MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Model Number WA47506S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a hysteroscopic submucosal myomectomy, the electrode was damaged and fell off into the uterus.The fallen off piece was retrieved and the procedure was completed with another electrode device, resulting in a delay of about 30 minutes.A reoperation was performed at an unknown time, and perforation of the uterus was confirmed.The customer reported that it was unclear whether the reoperation was caused by the damaged electrode.Report 1 of 2.
 
Additional Manufacturer Narrative
E1: establishment name: (b)(6).E1: establishment address: (b)(6).The device was returned to olympus for inspection and confirmed the reported problem: a visual inspection found that the loop electrode at the tip had broken.The cause of the loop electrode breakage cannot be identified, but inspection of the fracture surface suggests that it may have been caused by overload.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Additional information was requested from the customer, but no further information has been received at this time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24821441
Report Number3007960282-2026-00064
Device Sequence Number6011871
Product Code JOS
UDI-Device Identifier14042761085042
UDI-Public14042761085042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161600
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47506S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown